# SDR ASAA2018073025572

- Difficulty date: July 26, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 41,802 hours, 12,351 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221604101
- Part serial: 4097R4
- Condition: Failed
- Location: E&E Bay
- Part time: 21,808 hours, 7,127 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT DISCONNECTED WOULD NOT RECONNECT. GROUNDED - YES. REPLACED FCC-A PER AMM 22-11-33/401. LRU TEST GOOD PER SUBTASK 22-11-33-74-001. NO FAULTS NOTED. LAND VERIFY TESTS ALL PASS PER AMM 22-11-00/20. CHECKED SPOILER POS SENSORS PER AMM 22-11-27/401. ALL WITHIN LIMITS AND PASS.
